Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simultaneous nonvanishing of $ GL(2) \times GL(2)$ and $ GL(2)$ $ L$-functions


Author: Sheng-Chi Liu
Journal: Proc. Amer. Math. Soc. 142 (2014), 1953-1964
MSC (2010): Primary 11F11, 11M99
DOI: https://doi.org/10.1090/S0002-9939-2014-12066-1
Published electronically: March 7, 2014
MathSciNet review: 3182014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a fixed holomorphic Hecke cusp form for $ SL(2, \mathbb{Z})$. We prove that for each $ K$ large enough, there exists a holomorphic Hecke cusp form $ g$ of weight $ k$ with $ K \le k \le 2K$ such that $ L \left (\tfrac {1}{2}, g \right ) L\left (\tfrac {1}{2}, f \times g \right ) \ne 0.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F11, 11M99

Retrieve articles in all journals with MSC (2010): 11F11, 11M99


Additional Information

Sheng-Chi Liu
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Address at time of publication: Department of Mathematics, Washington State University, Pullman, Washington 99164-3113
Email: scliu@math.wsu.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12066-1
Received by editor(s): July 11, 2012
Published electronically: March 7, 2014
Communicated by: Ken Ono
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society